Friedrich  Pillichshammer
Friedrich Pillichshammer
Verified email at - Homepage
Cited by
Cited by
Digital nets and sequences: discrepancy theory and quasi–Monte Carlo integration
J Dick, F Pillichshammer
Cambridge University Press, 2010
Introduction to quasi-Monte Carlo integration and applications
G Leobacher, F Pillichshammer
Springer International Publishing, 2014
Multivariate integration in weighted Hilbert spaces based on Walsh functions and weighted Sobolev spaces
J Dick, F Pillichshammer
Journal of Complexity 21 (2), 149-195, 2005
Construction algorithms for polynomial lattice rules for multivariate integration
J Dick, F Kuo, F Pillichshammer, I Sloan
Mathematics of computation 74 (252), 1895-1921, 2005
The construction of good extensible rank-1 lattices
J Dick, F Pillichshammer, B Waterhouse
Mathematics of Computation 77 (264), 2345-2373, 2008
Walsh Series Analysis of the L2-Discrepancyof Symmetrisized Point Sets
G Larcher, F Pillichshammer
Monatshefte für Mathematik 132 (1), 1-18, 2001
Exponential convergence and tractability of multivariate integration for Korobov spaces
J Dick, G Larcher, F Pillichshammer, H Woźniakowski
Mathematics of computation 80 (274), 905-930, 2011
Distribution properties of generalized van der Corput–Halton sequences and their subsequences
R Hofer, P Kritzer, G Larcher, F Pillichshammer
International Journal of Number Theory 5 (04), 719-746, 2009
Lattice rules for nonperiodic smooth integrands
J Dick, D Nuyens, F Pillichshammer
Numerische Mathematik 126 (2), 259-291, 2014
The average distance between two points
B Burgstaller, F Pillichshammer
Bulletin of the Australian Mathematical Society 80 (3), 353-359, 2009
Multivariate integration of infinitely many times differentiable functions in weighted Korobov spaces
P Kritzer, F Pillichshammer, H Woźniakowski
Mathematics of Computation 83 (287), 1189-1206, 2014
Discrepancy theory and quasi-Monte Carlo integration
J Dick, F Pillichshammer
A panorama of discrepancy theory, 539-619, 2014
Approximation of analytic functions in Korobov spaces
J Dick, P Kritzer, F Pillichshammer, H Woźniakowski
Journal of Complexity 30 (2), 2-28, 2014
Strong tractability of multivariate integration of arbitrary high order using digitally shifted polynomial lattice rules
J Dick, F Pillichshammer
Journal of Complexity 23 (4-6), 436-453, 2007
On the mean square weighted discrepancy of randomized digital -nets over
J Dick, F Pillichshammer
Acta Arithmetica 117, 371-403, 2005
Sums of distances to the nearest integer and the discrepancy of digital nets
G Larcher, F Pillichshammer
Acta Arithmetica 106, 379-408, 2003
Efficient calculation of the worst-case error and (fast) component-by-component construction of higher order polynomial lattice rules
J Baldeaux, J Dick, G Leobacher, D Nuyens, F Pillichshammer
Numerical Algorithms 59 (3), 403-431, 2012
Construction algorithms for digital nets with low weighted star discrepancy
J Dick, G Leobacher, F Pillichshammer
SIAM journal on numerical analysis 43 (1), 76-95, 2005
Integration in Hermite spaces of analytic functions
C Irrgeher, P Kritzer, G Leobacher, F Pillichshammer
Journal of Complexity 31 (3), 380-404, 2015
Optimal discrepancy bounds for higher order digital sequences over the finite field
J Dick, F Pillichshammer
arXiv preprint arXiv:1207.5189, 2012
The system can't perform the operation now. Try again later.
Articles 1–20